Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Block Homotopy Perturbation Method for Solving Fuzzy Linear Systems

Authors: Shu-Xin Miao

Abstract:

In this paper, we present an efficient numerical algorithm, namely block homotopy perturbation method, for solving fuzzy linear systems based on homotopy perturbation method. Some numerical examples are given to show the efficiency of the algorithm.

Keywords: Homotopy perturbation method, fuzzy linear systems, block linear system, fuzzy solution, embedding parameter.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1328410

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 967

References:


[1] S. Abbasbandy, A. Jafarian, and R. Ezzati, "Conjugate gradient method for fuzzy symmetric positive-definite system of linear equations", Appl. Math. Comput., 171 (2005) 1184-1191.
[2] S. Abbasbandy, R. Ezzati, and A. Jafarian, "LU decomposition method for solving fuzzy system of linear equations", Appl. Math. Comput., 172 (2006) 633-643.
[3] S. Abbasbandy and A. Jafarian, "Steepest descent method for system of fuzzy linear equations", Appl. Math. Comput., 175 (2006) 823-833.
[4] S. Abbasbandy, "Application of He-s homotopy perturbation method for Laplace transform", Chaos Solitons Fractals 30 (2006) 1206-1212.
[5] S. Abbasbandy, "Application of He-s homotopy perturbation method to functional integral equations", Chaos Solitons Fractals 31 (2007) 1243- 1247.
[6] T. Allahviranloo, "Numerical methods for fuzzy system of linear equations", Appl. Math. Comput., 155 (2004) 493-502.
[7] T. Allahviranloo, "Successive over relaxation iterative method for fuzzy system of linear equations", Appl. Math. Comput., 162 (2005) 189-196.
[8] T. Allahviranloo, M. Ghanbari, "Solving fuzzy linear systems by homotopy perturbation method", International Journal of Computational Cognition, 8 (2010) 27-30.
[9] A. Belendez, A. Hernandez, T. Belendez, "Application of He-s homotopy perturbation method to the Duffing-harmonic oscillator", Int. J. Nonlinear Sci. Numer. Simul. 8 (2007) 79-88.
[10] J. Biazar, M. Eslami, H. Ghazvini, "Homotopy perturbation method for systems of partial differential equations", Int. J. Nonlinear Sci. Numer. Simul. 8 (2007) 413-418.
[11] J.J. Buckley, "Solving fuzzy equations in economics and finance", Fuzzy Sets and Systems, 48 (1992) 289-296.
[12] M. Friedman, M. Ma, A. Kandel, "Fuzzy linear systems", Fuzzy Sets Syst., 96 (1998) 201-209.
[13] R. Goetschel, W. Voxman, "Elementary calculus", Fuzzy Sets and Systems, 18 (1986) 31-43.
[14] J.H. He, "Homotopy perturbation technique", Comput. Methods. Appl. Mech. Engrg. 178 (1999) 257-262.
[15] B. Keramati, "An approach to the solution of linear system of equations by He-s homotopy perturbation method", Chaos Solitons Fractals, 41 (2009) 152-156.
[16] H.K. Liu, "On the solution of fully fuzzy linear systems", International Journal of Computational and Mathematical Sciences, 4 (2010) 29-33.
[17] S.-X. Miao, B. Zheng, K. Wang, "Block SOR methods for fuzzy linear systems", J. Appl. Math. Comput., 26 (2008) 201-218.
[18] S.S. Rao and L. Chen, "Numerical solution of fuzzy linear equations in engineering analysis", Internat. J. Numer. Methods Engrg., 42 (1998) 829-846.
[19] K. Wang, B. Zheng, "Symmetric successive overrelaxation methods for fuzzy linear systems", Appl. Math. Comput., 175 (2006) 891-901.
[20] K. Wang, B. Zheng, "Block iterative methods for fuzzy linear systems", J. Appl. Math. Comput., 25 (2007) 119-136.
[21] C.X. Wu, M. Ma, "Embedding problem of fuzzy number space: Part I", Fuzzy Sets and Systems, 44 (1991) 33-38.
[22] E. Yusufo╦ÿglu, "An improvement to homotopy perturbation method for solving system of linear equations", Computers and Mathematics with Applications, 58 (2009) 2231-2235.
[23] E. Yusufo╦ÿglu, "Improved homotopy perturbation method for solving Fredholm type integro-differential equations", Chaos Solitons Fractals, 41 (2009) 28-37.
[24] L.A. Zadeh, "Fuzzy sets", Information and Control, 8 (1965) 338-353.